Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: BPD and questions on bi-polar influences/ meds too

Posted by PattyG on May 6, 1999, at 21:34:20

In reply to BPD and questions on bi-polar influences/ meds too, posted by Kristin Meyer on May 6, 1999, at 17:09:07

Have you tried any of the other SSRI's? Or how about Effexor or Serzone? Depakote is often used with BPD, but usually with some weight gain. My thought would be to try a different AD, perhaps and see if you can get the right combination. If you're not having mood swings particularly, why is the doc recommending a mood stabalizer? (Curious me:) Hope things will work out soon for you and your sprits can be lifted. Keep the faith.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PattyG thread:5672